# SDR SWAA053787

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 5,079 hours, 2,816 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 213A10031
- Condition: Odor
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  BURNING RUBBER FUMES AND ODOR IN CABIN.  PERFORMED VISUAL INSPECTIONS, NO DEFECTS NOTED.  REMOVED AND REPLACE LEFT AND RIGHT A/C PACK WATER SEPARATOR BAGS PER MM.
